Welcome to the Irish Medical Times website
This site is aimed at healthcare professionals.
Are you a healthcare professional?
NB: We use cookies to help personalise your web experience and comply with Irish healthcare law. Whatever your choice, you are agreeing to our use of cookies. Please close this browser tab if you don't want to proceed.
This site contains information, news and advice for healthcare professionals.
You have informed us that you are not a healthcare professional and therefore we are unable to provide you with access to this site.

November 28, 2015

Estraderm TTS 50mcg discontinued

Novartis Ireland Ltd wishes to announce the discontinuation of Estraderm TTS 50mcg patches, pack size 8, from March 2009. This will not have any effect on Estraderm TTS 25mcg or 100mcg as they will continue to be produced.

Patients currently on Estraderm TTS 50mcg can be changed to Estradot 50mcg, without any inconvenience.
Please note that as of August 2009, Estracombi TTS will also be discontinued as Estraderm TTS 50mcg is used within the Estracombi TTS pack. Further information will be available nearer the discontinuation date in August 2009.
For more information, please contact the Novartis Medical Information Officer at (01) 2080633 or email medinfo.dublin@novartis.com